American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Dorothy Maharam. On kernel representation of linear operators . Trans. Amer. Math. Soc. 79 (1955) 229-255. MR 0069396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lawrence M. Graves. Remarks on singular points of functional equations . Trans. Amer. Math. Soc. 79 (1955) 150-157. MR 0068734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Heron Sherwood Collins. Completeness and compactness in linear topological spaces . Trans. Amer. Math. Soc. 79 (1955) 256-280. MR 0069386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mahlon M. Day. Strict convexity and smoothness of normed spaces . Trans. Amer. Math. Soc. 78 (1955) 516-528. MR 0067351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Y. Fourès and I. E. Segal. Causality and analyticity . Trans. Amer. Math. Soc. 78 (1955) 385-405. MR 0069401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. K. Blum. A theory of analytic functions in Banach algebras . Trans. Amer. Math. Soc. 78 (1955) 343-370. MR 0069405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. L. Klee. Some topological properties of convex sets . Trans. Amer. Math. Soc. 78 (1955) 30-45. MR 0069388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. R. Lovaglia. Locally uniformly convex Banach spaces . Trans. Amer. Math. Soc. 78 (1955) 225-238. MR 0066558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tom Pitcher. Sets of ``positive'' functions in $H$-systems . Trans. Amer. Math. Soc. 77 (1954) 481-489. MR 0066565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jane Cronin. Branch points of solutions of equations in Banach space. II . Trans. Amer. Math. Soc. 76 (1954) 207-222. MR 0062949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. J. Reiter. On a certain class of ideals in the $L\sp 1$-algebra of a locally compact abelian group . Trans. Amer. Math. Soc. 75 (1953) 505-509. MR 0061766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Victor L. Klee. Convex bodies and periodic homeomorphisms in Hilbert space . Trans. Amer. Math. Soc. 74 (1953) 10-43. MR 0054850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. O. Koopman. Exponential limiting products in Banach algebras . Trans. Amer. Math. Soc. 70 (1951) 256-276. MR 0055586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. Aronszajn. Theory of reproducing kernels . Trans. Amer. Math. Soc. 68 (1950) 337-404. MR 0051437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Kac. On distributions of certain Wiener functionals . Trans. Amer. Math. Soc. 65 (1949) 1-13. MR 0027960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. F. Arens and J. L. Kelley. Characterization of the space of continuous functions over a compact Hausdorff space . Trans. Amer. Math. Soc. 62 (1947) 499-508. MR 0022999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert C. James. Orthogonality and linear functionals in normed linear spaces . Trans. Amer. Math. Soc. 61 (1947) 265-292. MR 0021241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] George W. Mackey. On convex topological linear spaces . Trans. Amer. Math. Soc. 60 (1946) 519-537. MR 0020214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George W. Mackey. On infinite-dimensional linear spaces . Trans. Amer. Math. Soc. 57 (1945) 155-207. MR 0012204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Einar Hille. Remarks on ergodic theorems . Trans. Amer. Math. Soc. 57 (1945) 246-269. MR 0012212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Malcolm Smiley. An extension of metric distributive lattices with an application in general analysis . Trans. Amer. Math. Soc. 56 (1944) 435-447. MR 0011531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. E. Rickart. An abstract Radon-Nikodym theorem . Trans. Amer. Math. Soc. 56 (1944) 50-66. MR 0010781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrew Sobczyk. On the extension of linear transformations . Trans. Amer. Math. Soc. 55 (1944) 153-169. MR 0010264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edgar R. Lorch. The theory of analytic functions in normed Abelian vector rings . Trans. Amer. Math. Soc. 54 (1943) 414-425. MR 0009090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert Schatten. On reflexive norms for the direct product of Banach spaces . Trans. Amer. Math. Soc. 54 (1943) 498-506. MR 0009086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Schatten. On the direct product of Banach spaces . Trans. Amer. Math. Soc. 53 (1943) 195-217. MR 0007568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edgar R. Lorch. The spectrum of linear transformations . Trans. Amer. Math. Soc. 52 (1942) 238-248. MR 0008121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. E. Rickart. Integration in a convex linear topological space . Trans. Amer. Math. Soc. 52 (1942) 498-521. MR 0007571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edgar R. Lorch. The integral representation of weakly almost-periodic transformations in reflexive vector spaces . Trans. Amer. Math. Soc. 49 (1941) 18-40. MR 0003465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1